MAUDE Adverse Event Report: STARTER GUIDEWIRE

STARTER GUIDEWIRE
Model Number M001491341
Medical Device Problem Codes Fracture (1260); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
Per salesforce complaint id: (b)(4), it was reported that: procedure information procedure date: (b)(6) 2021 procedure type: peripheral runoff what condition was the patient being treated for?: pad what was the outcome of the procedure?: procedure completed successfully description of the event patient complications: no patient complications description of the event: tech indicated upon opening the package with the guide wire that they noticed the wire appeared to be defective.They opened another wire but it appeared to be damaged as well.Finally opened a wire from another box.Additional information received 5 oct 2021: 1.Could you further describe the damaged noted on the wire (i.E peeled coating, kink, flattened, etc)? it appears the distal portion / piece of wire is coming apart.
 
Additional Manufacturer Narrative
Device evaluation added.
 
Event or Problem Description
Per salesforce complaint id: (b)(4), it was reported that: procedure information procedure date: (b)(6) 2021.Procedure type: peripheral runoff what condition was the patient being treated for?: pad.What was the outcome of the procedure?: procedure completed successfully description of the event patient complications: no patient complications.Description of the event: tech indicated upon opening the package with the guide wire that they noticed the wire appeared to be defective.They opened another wire but it appeared to be damaged as well.Finally opened a wire from another box.Additional information received 5 oct 2021: 1.Could you further describe the damaged noted on the wire (i.E peeled coating, kink, flattened, etc)? it appears the distal portion / piece of wire is coming apart.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
MDR Report Key12651981
Report Number9681477-2021-00017
Device Sequence Number11123561
Product Code DQX
UDI-Device Identifier08714729743149
UDI-Public(01)08714729743149(17)240430(10)6317001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberM001491341
Device Lot Number6317001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1